# SDR YENA2025041100387

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 13,868 hours, 2,057 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,868 hours, 2,057 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) 'CONUS REST DUE TO ENG 2 OIL SENSOR FAULT REPAIRS ( AIRCRAFT TECHNICAL RESTRICTION (CONUS RESTRICTION) ); REF LOG PG 4225204, ITEM #2 ENG #2 PHMU REPLACED NO FAULTS NOTED CONUS NO LONGER REQUIRED.   MX4 UPDATED MCC NOTIFIED.'
